Purely coclosed G2-structures on 2-step nilpotent Lie groups

We consider left-invariant (purely) coclosed G 2 -structures on 7-dimensional 2-step nilpotent Lie groups. According to the dimension of the commutator subgroup, we obtain various criteria characterizing the Riemannian metrics induced by left-invariant purely coclosed G 2 -structures. Then, we use t...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Revista matemática complutense 2022, Vol.35 (2), p.323-359
Hauptverfasser: del Barco, Viviana, Moroianu, Andrei, Raffero, Alberto
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!